# SDR AALA201911159015

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 19,515 hours, 8,049 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 1395959
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS PRESSURIZATION AUTO FAIL ILLUMINATED AFTER T/O WITH ALTN LIGHT. MAINTENANCE REMOVED AND REPLACED #2 CABIN PRESSURE CONTROLLER IAW AMM 21-31-11. ACCOMPLISHED ALL REQUIRED CHECKS.
